# SDR AWXA200300056

- Difficulty date: December 22, 2002
- Submitted: January 22, 2003
- Operation: Air carrier
- Aircraft: N910AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24523
- Aircraft time: 51,867 hours, 19,578 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3531
- Condition: Corroded
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-10 CHECK INTERGRANULAR CORROSION WAS FOUND ON LOWER FUSELAGE SKIN UNDER AFT AIR PHONE ANTENNA BASE, BS 1480. MAINTENANCE REMOVED AFT AIR PHONE ANTENNA AND BLENDED CORROSION AT BS 1480; MATERIAL LOSS OUT OF LIMITS WITH MORE THAN 15 % OF ORIGINAL MATERIAL REMOVED; FABRICATED A REPAIR DOUBLER AND FILLER; INSTALLED REPAIR PARTS IAW B757-200 SRM 53-00-01, PG. 222-225. AIR PHONE REMOVED PER AWA E.R. 19-2310-01257-KB1.
